# SDR SWAA002648

- Difficulty date: December 15, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 39,463 hours, 37,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 4 EXTERNAL FUSELAGE SKIN CRACK AT BS 530, STR 9R. REPAIRED SKIN PER SRM.
